# SDR SWAA2012050803805

- Difficulty date: April 23, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545768
- Condition: Cracked
- Location: Bs 303.9 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BEAR STRAP SKIN CRACKED AT UPPER HINGE BS 303.9, STR 10L.  REPAIRED SKIN IAW SRM.
